# SDR DALA2023122110447

- Difficulty date: December 19, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 87,751 hours, 39,675 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0680 EMERGENCY INTERIOR LIGHT ON CEILING PANEL INOPERATIVE AT SEAT 42. CORRECTIVE ACTION: FOUND LOOSE CONNECTION ON LIGHT WIRE. OPS CHK GOOD. (5001860)
